# SDR COOSDR040007

- Difficulty date: June 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE SECTION, UPPER AND LOWER PANELS WITH SKIN DEBONDING.
